zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional-differential equations and applications. (English) Zbl 1123.34060
The authors consider the existence and uniqueness of pseudo almost periodic (mild) solutions to some classes of first-order partial neutral functional-differential equations. Under suitable assumptions, existence and uniqueness results are obtained. Applications include both a partial integro-differential equation arising in control systems and a scalar reaction-diffusion equation with delay.

MSC:
34K30Functional-differential equations in abstract spaces
35R10Partial functional-differential equations
45K05Integro-partial differential equations
WorldCat.org
Full Text: DOI
References:
[1] Adimy, M.; Ezzinbi, K.: Strict solutions of nonlinear hyperbolic neutral differential equations. Appl. math. Lett. 12, No. 1, 107-112 (1999) · Zbl 0941.34075
[2] Dads, E. Ait; Ezzinbi, K.: Existence of pseudo almost periodic solution for some abstract semilinear functional differential equation. Dynam. systems appl. 11, No. 4, 493-498 (2002) · Zbl 1054.34119
[3] Dads, E. Ait; Ezzinbi, K.: Pseudo almost periodic solutions of some delay differential equations. J. math. Anal. appl. 201, No. 3, 840-850 (1996) · Zbl 0858.34055
[4] Amir, B.; Maniar, L.: Composition of pseudo-almost periodic functions and Cauchy problems with operator of nondense domain. Ann. math. Blaise Pascal 6, No. 1, 1-11 (1999) · Zbl 0941.34059
[5] Corduneanu, C.: Almost periodic functions. (1989) · Zbl 0672.42008
[6] Cuevas, C.; Pinto, M.: Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with nondense domain. Nonlinear anal. 45, No. 1, 73-83 (2001) · Zbl 0985.34052
[7] Diagana, T.: Pseudo almost periodic solutions to some differential equations. Nonlinear anal. 60, No. 7, 1277-1286 (2005) · Zbl 1061.34040
[8] Diagana, T.; Mahop, C. M.; N’guérékata, G. M.: Pseudo almost periodic solutions to some semilinear differential equations. Math. comput. Modelling 43, No. 1 -- 2, 89-96 (2006) · Zbl 1096.34038
[9] Fink, A. M.: Almost periodic differential equations. Lecture notes in math. 377 (1974) · Zbl 0325.34039
[10] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional -- differential equations. Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[11] Hale, J. K.: Partial neutral functional -- differential equations. Rev. roumaine math. Pures appl. 39, No. 4, 339-344 (1994) · Zbl 0817.35119
[12] Hernández, E.; Henríquez, H. R.: Existence results for partial neutral functional -- differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 452-475 (1998) · Zbl 0915.35110
[13] Hernández, E.; Henríquez, H. R.: Existence of periodic solutions of partial neutral functional -- differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 499-522 (1998) · Zbl 0926.35151
[14] Hernández, E.: Existence results for partial neutral integrodifferential equations with unbounded delay. J. math. Anal. appl. 292, No. 1, 194-210 (2004) · Zbl 1056.45012
[15] Hernández, E. M.; Pelicer, M. L.: Asymptotically almost periodic and almost periodic solutions for partial neutral differential equations. Appl. math. Lett. 18, No. 11, 1265-1272 (2005) · Zbl 1102.34064
[16] Henríquez, H. R.; Vásquez, C. H.: Almost periodic solutions of abstract retarded functional -- differential equations with unbounded delay. Acta appl. Math. 57, No. 2, 105-132 (1999) · Zbl 0944.34058
[17] Hino, Y.; Murakami, S.: Limiting equations and some stability properties for asymptotically almost periodic functional -- differential equations with infinite delay. Tôhoku math. J. (2) 54, No. 2, 239-257 (2002) · Zbl 1022.34074
[18] Hino, Y.; Murakami, S.; Naito, T.: Functional -- differential equations with infinite delay. Lecture notes in math. 1473 (1991) · Zbl 0732.34051
[19] Li, H. -X.; Huang, F. -L.; Li, J. -Y.: Composition of pseudo almost-periodic functions and semilinear differential equations. J. math. Anal. appl. 255, No. 2, 436-446 (2001) · Zbl 1047.47030
[20] Lunardi, A.: Analytic semigroups and optimal regularity in parabolic problems. Pnlde 16 (1995) · Zbl 0816.35001
[21] Man, N. Minh; Van Minh, N.: On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Commun. pure appl. Anal. 3, No. 2, 291-300 (2004) · Zbl 1083.34053
[22] N’guérékata, G. M.: Topics in almost automorphy. (2005) · Zbl 1073.43004
[23] Pankov, A. A.: Bounded and almost periodic solutions of nonlinear operator differential equations. Math. appl. (Russian series) 55 (1985) · Zbl 0616.34002
[24] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[25] Piao, D.: Pseudo almost periodic solutions of neutral delay differential equations with piecewise constant arguments. Beijing daxue xuebao ziran kexue ban 37, No. 3, 297-304 (2001)
[26] Iii, S. M. Rankin: Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations. Trans. amer. Math. soc. 336, No. 2, 523-535 (1993) · Zbl 0785.34044
[27] Yuan, R.: Existence of almost periodic solutions of neutral functional -- differential equations via Liapunov -- razumikhin function. Z. angew. Math. phys. 49, No. 1, 113-136 (1998) · Zbl 0895.34056
[28] Yoshizawa, T.: Stability theory and the existence of periodic solutions and almost periodic solutions. Appl. math. Sci. 14 (1975) · Zbl 0304.34051
[29] Wu, J.; Xia, H.: Rotating waves in neutral partial functional -- differential equations. J. dynam. Differential equations 11, No. 2, 209-238 (1999) · Zbl 0939.35188
[30] Wu, J.; Xia, H.: Self-sustained oscillations in a ring array of coupled lossless transmission lines. J. differential equations 124, No. 1, 247-278 (1996) · Zbl 0840.34080
[31] Wu, J.: Theory and applications of partial functional -- differential equations. Appl. math. Sci. 119 (1996) · Zbl 0870.35116
[32] Zaidman, S.: Topics in abstract differential equations. Pitman research notes in mathematics ser. II (1994 -- 1995) · Zbl 0806.34001
[33] Zaidman, S.: Almost-periodic functions in abstract spaces. Res. notes math. 126 (1985) · Zbl 0648.42006
[34] Zhang, C. Y.: Pseudo almost periodic solutions of some differential equations. J. math. Anal. appl. 151, 62-76 (1994) · Zbl 0796.34029
[35] Zhang, C. Y.: Pseudo almost periodic solutions of some differential equations II. J. math. Anal. appl. 192, 543-561 (1995) · Zbl 0826.34040
[36] Zhang, C. Y.: Integration of vector-valued pseudo almost periodic functions. Proc. amer. Math. soc. 121, 167-174 (1994) · Zbl 0818.42003